# SDR ASOA2013050303471

- Difficulty date: April 8, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,928 hours, 18,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS 1 EA DENT MEASURING 4.256" LONG X 1.980" WIDE X .015" DEEP AND HAS 5 EA GOUGES WITH MAX DAMAGE BEING .730" LONG X .062" WIDE X .008" DEEP WITH HIGH METAL AT FS 553 BETWEEN LBL 0 AND LBL 9 AND IS NOT WITHIN REPAIRABLE LIMITS IAW SRM 53-41-45.  REPAIRED IAW REO 601R-53-44-1679, 601R-53-41-1680.
